# SDR ASAA2017042320520

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 36,125 hours, 10,966 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL, RIGHT PACK LIGHT ILLUMINATED. EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED. PERFORMED BITE TEST IAW AMM 21-51-00.  GROUND VERIFICATION COMPLETED WITH NO FAULTS INDICATED. RIGHT PACK OK FOR SERVICE.
